# SDR SWAA2025110521056

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 AT LEVEL RBL 6 AT RT AIR CONDITIONING BAY.   REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS540 AT LEVEL RBL 6 AT RT AIR CONDITIONING BAY IAW SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG:212A1116 SHEET:1.
